# SDR GLBA2001137

- Difficulty date: June 28, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 12,562 hours, 16,143 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Fastener
- Condition: Failed
- Location: Access Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOISE FROM NOSE COMPARTMENT ON GEAR RETRACTION, AVIONICS LOUVER NOT SECURED DUE TO HARDWARE FAILURE.  REPLACED LOUVER, OPS CHECKED SATISFACTORY.
